Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument
Izvestiya. Mathematics, Tome 39 (1992) no. 3, pp. 1097-1112
Cet article a éte moissonné depuis la source Math-Net.Ru
Complex-valued admissible and completely admissible functions on a cone are considered. It is proved that holomorphic functions having nonnegative real part (bounded argument) are admissible. These functions are used as comparison functions in multidimensional Tauberian theorems for generalized functions.
@article{IM2_1992_39_3_a0,
author = {Yu. N. Drozhzhinov and B. I. Zavialov},
title = {Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument},
journal = {Izvestiya. Mathematics},
pages = {1097--1112},
year = {1992},
volume = {39},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a0/}
}
TY - JOUR AU - Yu. N. Drozhzhinov AU - B. I. Zavialov TI - Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument JO - Izvestiya. Mathematics PY - 1992 SP - 1097 EP - 1112 VL - 39 IS - 3 UR - http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a0/ LA - en ID - IM2_1992_39_3_a0 ER -
Yu. N. Drozhzhinov; B. I. Zavialov. Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument. Izvestiya. Mathematics, Tome 39 (1992) no. 3, pp. 1097-1112. http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a0/
[1] Vladimirov V. S, Drozhzhinov Yu. N., Zavyalov B. I., Mnogomernye tauberovy teoremy dlya obobschennykh funktsii, Nauka, M., 1986 | MR
[2] Vladimirov V. S., Obobschennye funktsii v matematicheskoi fizike, Nauka, M., 1979 | MR
[3] Drozhzhinov Yu. L., Zavyalov B. I., “Mnogomernye abelevy i tauberovy teoremy sravneniya”, Matem. sb., 180:9 (1989), 1234–1258 | MR | Zbl
[4] Keldysh M. V., “Ob odnoi tauberovoi teoreme”, Tr. MIAN, 38, 1951, 77–86 | Zbl